CureZone   Log On   Join
Re: Possible betaine hcl overdose?
 
MissFancypants Views: 6,204
Published: 7 years ago
 
This is a reply to # 2,153,981

Re: Possible betaine hcl overdose?


I think the key here is "I switched brands" are you still using the different brand? Also I think that supplementing with hcl may not be a regular thing but a temporary one. also hcl could cause detox. Another thought Ive had is that if you have had low stomach acid your stomach may not be able to handle the hcl and starting really low might help, I,ve found all this really tricky as I have low acid and it did help but now I have reflux!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

1.078 sec, (1)